Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Snack

Trying to figure out if this is from dry eyes.

I'm sure I have dry eyes because of Accutane because my eyes feel more strained and, well, dry. I haven't actually used eye drops or anything, though. My eyes feel pretty sensitive to light and almost a little blurry at times. I'm a hypochondriac and started freaking myself out, thinking I have brain swelling or something, but based on how rare that is and the fact that I don't have any accompanying headache or anything, I really doubt that's it.

So, did anybody else here notice what I'm talking about when your eyes became dry from tane? If this sounds like something eye drops would remedy, is there a particular brand that works best?

Thanks. I appreciate it.

Share this post


Link to post
Share on other sites

Yeah, my eyes got dry and they're still dry when all my other side effects are 90% gone. I've used Visine but I don't use it anymore because of my laziness.

Share this post


Link to post
Share on other sites

When your eyes are real dry do you get any light sensitivity and crap like that?

My only thing about eye drops is, I can't even imagine how many times a day you probably have to apply the stuff. Combine that with lip balm and all of a sudden you're walking around with a small arsenal in your pocket for tane. :P

Share this post


Link to post
Share on other sites

YES - Accutane dries everything up and you do need to keep on top of it. This is all common with Accutane. You need to put eye drops in even if your eyes feel "slightly" dry. You don't want eye irritations. Systane eye drops are great and if you wear contacts, Refresh Plus eye drops when you have contacts in are good.

Share this post


Link to post
Share on other sites

Any idea how many times a day you're supposed to put drops in? I mean, technically my eyes could get dry every couple of hours, but is there any harm in applying the drops that often?

Glad to know my irritation sounds common and isn't a sign of something more rare/serious.

Share this post


Link to post
Share on other sites

I got some eye drops for regular use and then some nighttime ointment thinger that somebody on here recommended. It just seems like I have to apply this stuff multiple times a day just to function. Bummer. :l

Share this post


Link to post
Share on other sites

Hi-

I put eye drops in when needed - sometimes it's a few times a day and sometimes it's every few hours. Each day is kinda different. My eyes weren't too bad months one-three, but more drier as the course goes on. I'm ending month five now. If the eye drops doesn't have "not to exceed xxx times per day" there shouldn't be any harm putting the drops in when needed. You want a good eye drop that says for dry/irritated eyes - do not use Visine or similar.

Hope this helps.

Yvette

Share this post


Link to post
Share on other sites

I was getting dry eyes as well, I especially noticed dryness in my right eye since my vision was a little blurry and I'd have to blink a few times. I use Refresh PM at night. I recommend it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×